# SDR CALA2014120592787

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1395 BETWEEN STRINGER 36L & 37L, REPAIRED SHEAR TIE DOES NOT HAVE A JOGGLE.  R & R AFT CARGO SHEAR TIE BS 1395 BETWEEN STRINGER 36L & 37L IAW SRM 51-40-02 PAR 4 FIG 8 & DWG 146T1215.
